# SDR EIAA2011076

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF AFT PIT FLOOR BEAM IS BROKEN BS 1820 7.5 INCHES I/B OF DOOR THRESHOLD.  REMOVED DAMAGED AREA, FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-04 FIG 2.
